# SDR SWAA2022021470208

- Difficulty date: February 8, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737*
- Aircraft serial: 36889
- Aircraft time: 44,976 hours, 27,124 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Lh Hor Stab
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STAB UPPER FWD SLIDING SEAL CRACKED. ; / [01] R&R LEFT HAND HORIZONTAL STAB UPPER FWD SLIDING SEAL REF AMM 53-31-31.
